# SDR CALA2021052600741

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 42,390 hours, 14,754 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3/8" CRACK FOUND AND CONFIRMED ON LEFT HAND HORIZONTAL STABILIZER LOWER SKIN AT STAB STA. 138.70 10" FROM THE AFT EDGE. NTM-UAL REF PART 6-55-10-01 AND HFEC B737 NDT REF 51-00-00 PROC 23, REMOVED EXISTING DOUBLER OUTBOARD AND INBOARD AT L/H HORIZONTAL STABILIZER LOWER SKIN, FABRICATED NEW DOUBLER FROM 202L T3, 0.090, LOCATED AND ADD EMP:V894533 AND DRILLED AND INSTALLED DOUBLER REPAIR AT L/H HORIZONTAL STABILIZER , LOWER SKIN STA 111.10 TO STA 166.30 AS PER B737-900 SRM 51-21-41, 55-10-01, AMM 51-21-11-150-801 REF. AAR N/R: 9625522, WORK ACCOMPLISHED BY: V894533 INSP. INTERVAL 9,000 F/C AND EXTERNAL LFEC 9,000 F/C , 51-21-72. INSPECTION THRESHOLD 56,000 F/C, DETAILED VISUAL INSPECTED BY: V892142
